RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
López Lagomasino, Guillermo

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19
Presentations: 1

Number of views:
This page:350
Abstract pages:6468
Full texts:1613
References:661
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person19595
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/115795

Publications in Math-Net.Ru
2018
1. G. López Lagomasino, W. Van Assche, “Riemann-Hilbert analysis for a Nikishin system”, Mat. Sb., 209:7 (2018),  106–138  mathnet  mathscinet  zmath  elib; Sb. Math., 209:7 (2018), 1019–1050  isi  scopus
2. D. Barrios Rolanía, J. S. Geronimo, G. López Lagomasino, “High-order recurrence relations, Hermite-Padé approximation and Nikishin systems”, Mat. Sb., 209:3 (2018),  102–137  mathnet  elib; Sb. Math., 209:3 (2018), 385–420  isi  scopus
2017
3. A. I. Aptekarev, G. López Lagomasino, A. Martínez-Finkelshtein, “On Nikishin systems with discrete components and weak asymptotics of multiple orthogonal polynomials”, Uspekhi Mat. Nauk, 72:3(435) (2017),  3–64  mathnet  mathscinet  elib; Russian Math. Surveys, 72:3 (2017), 389–449  isi  scopus
4. G. López Lagomasino, Y. Zaldivar Gerpe, “Inverse Results on Row Sequences of Hermite–Padé Approximation”, Tr. Mat. Inst. Steklova, 298 (2017),  165–184  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 152–169  isi  scopus
2015
5. G. López Lagomasino, S. Medina Peralta, U. Fidalgo Prieto, “Hermite-Padé approximation for certain systems of meromorphic functions”, Mat. Sb., 206:2 (2015),  57–76  mathnet  mathscinet  zmath  elib; Sb. Math., 206:2 (2015), 225–241  isi  scopus
2013
6. S. Delvaux, A. López, G. López Lagomasino, “A family of Nikishin systems with periodic recurrence coefficients”, Mat. Sb., 204:1 (2013),  47–78  mathnet  mathscinet  zmath  elib; Sb. Math., 204:1 (2013), 43–74  isi  scopus
2005
7. A. I. Aptekarev, G. López Lagomasino, I. Alvarez Rocha, “Ratio asymptotics of Hermite–Padé polynomials for Nikishin systems”, Mat. Sb., 196:8 (2005),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 196:8 (2005), 1089–1107  isi  scopus
1999
8. D. Barrios, G. L. Lopes, A. Martínez-Finkelshtein, E. Torrano, “Finite-dimensional approximations of the resolvent of an infinite band matrix and continued fractions”, Mat. Sb., 190:4 (1999),  23–42  mathnet  mathscinet  zmath; Sb. Math., 190:4 (1999), 501–519  isi  scopus
1995
9. D. Barrios, G. L. Lopes, E. Torrano, “Polynomials generated by a three-term recurrence relation with asymptotically periodic complex coefficients”, Mat. Sb., 186:5 (1995),  3–34  mathnet  mathscinet  zmath; Sb. Math., 186:5 (1995), 629–659  isi
1993
10. D. Barrios, G. L. Lopes, E. Torrano, “Zeros and asymptotics of polynomials satisfying three-term recurrence relations with complex coefficients”, Mat. Sb., 184:11 (1993),  63–92  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 80:2 (1995), 309–333  isi
1992
11. Zh. Bustamante, G. López Lagomasino, “Hermite–Padé approximation for Nikishin systems of analytic functions”, Mat. Sb., 183:11 (1992),  117–138  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:2 (1994), 367–384  isi
1988
12. G. L. Lopes, “Relative asymptotics for polynomials orthogonal on the real axis”, Mat. Sb. (N.S.), 137(179):4(12) (1988),  500–525  mathnet  mathscinet  zmath; Math. USSR-Sb., 65:2 (1990), 505–529
13. G. L. Lopes, “Convergence of Padé approximants of Stieltjes type meromorphic functions and comparative asymptotics for orthogonal polynomials”, Mat. Sb. (N.S.), 136(178):2(6) (1988),  206–226  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:1 (1989), 207–227
1985
14. G. L. Lopes, “On the asymptotics of the ratio of orthogonal polynomials and convergence of multipoint Padé approximants”, Mat. Sb. (N.S.), 128(170):2(10) (1985),  216–229  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 207–219
1980
15. G. L. Lopes, “On the convergence of the Padé approximants for meromorphic functions of Stieltjes type”, Mat. Sb. (N.S.), 111(153):2 (1980),  308–316  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:2 (1981), 281–288  isi
1979
16. V. V. Vavilov, G. L. Lopes, V. A. Prokhorov, “On an inverse problem for the rows of a Padé table”, Mat. Sb. (N.S.), 110(152):1(9) (1979),  117–127  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:1 (1981), 109–118  isi
1978
17. G. López, “The convergence of multipoint Padé approximants for functions of Stieltjes type”, Dokl. Akad. Nauk SSSR, 239:4 (1978),  793–796  mathnet  mathscinet
18. G. López Lagomasino, “Conditions for convergence of multipoint Padé approximants for functions of Stieltjes type”, Mat. Sb. (N.S.), 107(149):1(9) (1978),  69–83  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:3 (1979), 363–376  isi
19. A. A. Gonchar, G. López Lagomasino, “On Markov's theorem for multipoint Padé approximants”, Mat. Sb. (N.S.), 105(147):4 (1978),  512–524  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:4 (1978), 449–459  isi

2011
20. A. I. Aptekarev, G. López Lagomasino, E. B. Saff, V. Totik, H. Stahl, “Andrei Aleksandrovich Gonchar (on his 80th birthday)”, Uspekhi Mat. Nauk, 66:6(402) (2011),  197–204  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:6 (2011), 1209–1216  isi

Presentations in Math-Net.Ru
1. Convergence of type II Hermite–Padé approximation for a class of meromorphic functions
G. López Lagomasino
Memorial conference dedicated to the memory of academician Andrei Aleksandrovich Gonchar
November 26, 2013 17:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020